EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-4009 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
11/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 4613018 - 02-010-03-0340 - logic cr femoral cem, right, sz 4, 4733525 - 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, 4638582 - 200-02-32 - three peg patella 32mm.
Event or Problem Description
As reported, approximately 6.5 years post op initial right tka, this 77 y/o male patient was revised.Patient presented to surgeon with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs.Full revision.The patient underwent a tibial insert poly implant swap.Patient was last known to be in stable condition following the event.Product not returning - discarded by the facility.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not available for evaluation, and relevant patient information were not provided.Based on the images provided, the revised tibial insert and radiographs appear unremarkable.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.